# SDR AALA202406039505

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 27,114 hours, 3,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: L4 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BY L4 DOOR JUMPSEAT TESTS RED. REPLACED BATTERY IN FLASHLIGHT BY L4 DOOR IAW AMM 25-64-00.
